| Model Number |
DYND11003 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported, "catheter was leaking at the penis." catheter was replaced.Email received by registered nurse, hospice of (b)(6) with information in regards to this incident.Reporter states, the original foley catheter (silicone-elastomer coated latex foley catheter) had been in place for seventeen days prior to this incident occurring.It was reported (b)(6) 2021 the foley catheter was replaced with a 16 fr.Silicone catheter.No report of serious injury.Sample is available and been requested for return however, at the time of submission of this report the sample has not been returned.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
It was reported, "catheter was leaking at the penis." catheter was replaced.
Additional Manufacturer Narrative
Supplemental documentation changed/additional information added.Device available for evaluation -yes, returned on 4/6/2021 type of report - follow-up, 01 if follow-up what type? additional information, device evaluation device evaluated by manufacturer - yes, evaluation summary attached.Investigation conclusion (b)(4) /unconfirmed defect.Investigation report reads as follows: 04/11/2021 21:42:02 cst (alu)" material number: dynd11003, sample and/or photo provided? sample (quantity provided: 1 ea).Lot number? 592200610.Defect(s) from complaint: leaking at insertion site.Investigation results: not confirmed.Investigation conclusion / root cause: "the reported issue of a leaking catheter could not be confirmed through functional evaluation of the received sample.Based on the description of the issue, some suspected root causes could be, but are not limited to, insertion method, patient specific condition, size of the catheter chosen, etc.".
Event or Problem Description
It was reported, "catheter was leaking at the penis." catheter was replaced.